# SDR USAA001314

- Difficulty date: August 22, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N573US
- Make and model: Boeing 737301
- Aircraft serial: 23560
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Part time: 42,485 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER CRACKED .125 INCH, STRINGER SPLICE AFT OF FS 907 AT STRINGER 4R.  INSTALLED STRINGER SPLICE AND TIE CLIP PER 51-10-02.  (M)
